My boyfriend and I had sex about 6 days ago. We used a condom but I later took plan b the next morning because I though it ripped. Yesterday I when I went to the restroom after I cleaned myself. I noticed a light pink spotting on the toilet paper but didn't think much of it thinking it was just spotting. Today my boyfriend and I had sex again and this evening I noticed more. It has gotten heavier. Could this be a symptom or the plan B? A vaginal tear or anything else? Please help
It could be either. It's most likely the Plan B, as it's a HUGE dose of artificial hormone for your body to deal with. It can give lots of hormonal symptoms, such as those you'd get with a period or pregnancy.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jul 2014 • 2 answers
Updated 5 Aug 2014 • 1 answer
Updated 21 Dec 2018 • 1 answer
Updated 15 Dec 2016 • 1 answer
Updated 5 Aug 2018 • 1 answer